Advil Liqui-Gels (ibuprofen) | ADVIL
Solubilized ibuprofen equal to 200 mg ibuprofen (NSAID)*
(present as the free acid and potassium salt)
*nonsteroidal anti-inflammatory drug
Pain reliever/Fever reducer
Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include:
If an allergic reaction occurs, stop use and seek medical help right away.
This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you
ask a health professional before use. It is especially important not to use ibuprofen during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.
In case of overdose, get medical help or contact a Poison Control Center right away.
FD&C green no. 3, gelatin, light mineral oil, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, sorbitan, sorbitol
call toll free 1-800-88-ADVIL
The product packaging shown below represents a sample of that currently in use. Additional packaging may also be available.
Solubilized Ibuprofen Capsules, 200 mg
Pain Reliever/Fever Reducer (NSAID)
80 Liqui-Gels* *Liquid Filled Capsules
Liquid Filled Capsules
READ AND KEEP CARTON FOR COMPLETE WARNINGS AND INFORMATION
Do Not Use if seal under bottle cap imprinted with “SEALED for YOUR PROTECTION” is broken or missing.
For most recent product information, visit www.Advil.com
Distributed by: Pfizer
Madison, NJ 07940 USA ©2011 Pfizer Inc.
LIQUI-GELS is a trademark or registered trademark of Catalent Pharma Solutions.
Drugs and Medications
Advil PM (diphenhydramine citrate and ibuprofen)
ADVIL MIGRAINE (ibuprofen)
Advil PM Liqui-Gels (diphenhydramine HCl and ibuprofen)
ADVIL COLD & SINUS(ibuprofen and pseudoephedrine HCl)
The purpose of this study is to compare the rate and extent of absorption of ibuprofen 200 mg gelcaps (test) versus Advil liquigels (reference) administered as 1 x 200 mg gelcap under fed...
The purpose of this study is to compare the rate and extent of absorption of ibuprofen 200 mg gelcaps (test) versus Advil liquigels (reference) administered as 1 x 200 mg gelcap under fast...
The purpose of this study is to assess the effectiveness of ULTRACET® (a combination analgesic) as add-on therapy in rheumatoid arthritis patients taking an NSAID (e.g. Advil®, Motrin®...
To determine the single-dose oral bioequivalence study of Ibuprofen and Diphenhydramine citrate 200 mg/38 mg caplets of Dr. Reddy's Laboratories Limited, India and Advil®PM, of Wyeth cons...
To determine the single-dose oral bioequivalence study of Ibuprofen and Diphenhydramine citrate 200 mg/38 mg caplets of Dr. Reddy's Laboratories Limited, India and Advil® PM, of Wyeth con...
PURPOSE: To determine whether two of the major operational stressors associated with military missions in Afghanistan: dry heat and long durations of soldier patrol (SP), alter the pharmacokinetics of...